# SDR JBXA9900065

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- System (JASC): 5270 · Door Warning System
- Part: Warning
- Condition: Activated
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD PASSENGER DOOR INDICATION WARNING IN FLIGHT.  AIRCRAFT RETURNED TO RDU.  OPERATIONAL CHECK GOOD OF PASSENGER DOOR IAW AMM 52-11-00.  NO FAULTS NOTED AT THIS TIME.
